On the regularity of the solutions and of analytic vectors for “sums of squares”

Authors

  • Gregorio Chinni Università di Bologna

DOI:

https://doi.org/10.6092/issn.2240-2829/16159

Keywords:

Sums of squares of vector fields, Global analytic hypoellipticity, Treves conjecture, Local Gevrey Hypoellipticity, Microlocal regularity, Analytic vectors

Abstract

We present a brief survey on some recent results concerning the local and global regularity of the solutions for some classes/models of sums of squares of vector fields with real-valued real analytic coefficients of H"ormander type. Moreover we also illustrate a result concerning the microlocal Gevrey regularity of analytic vectors for operators sums of squares of vector fields with real-valued real analytic coefficients of H"ormander type, thus providing a microlocal version, in the analytic category, of a result due to M. Derridj.

Downloads

Published

2023-01-09

How to Cite

Chinni, G. (2023). On the regularity of the solutions and of analytic vectors for “sums of squares”. Bruno Pini Mathematical Analysis Seminar, 13(1), 90–108. https://doi.org/10.6092/issn.2240-2829/16159